# SDR ERAA082720

- Difficulty date: November 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 22,746 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 617020201067
- Part serial: 61M31282962
- Condition: Eroded
- Location: Main Rotor
- Part time: 81,741 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS ERODED OR PUNCTURED LEADING EDGE. REPLACED 2 EA OUTBOARD STRIPS, REPLINED NR 18 POCKET L/S, REPLACED METAL BUTT COVERS, STATIC BALANCED, TOUCHED UP PAINT, RECHARGED SPAR.
